Hail, Nacogdoches
- When
- July 25, 1:57 PM CST
- Where
- Nacogdoches County, Nacogdoches
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 31.600, -94.667
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 25, 9:25 AM CST, 4 hours 32 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1025 AM CDT THU JUL 25 2002 WILL UPDATE SHORTLY TO MAKE ONLY A FEW ADJUSTMENTS. WILL LEAVE RAIN CHANCES IN I-20 CORRIDOR AND S. UPPER NRLY FLOW OVER THE REGION WITH SHORTWAVE MOVING SWD OVER LA/E TX. WILL UP A FEW TEMPERATURES TO MID 90S ACCORDINGLY. JUST WAITING FOR MORE CONVECTION TO FIRE UP AS AFTERNOON HEATING CONTINUES. 20 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-251640- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT THU JUL 25 2002 AFTERNOON HEATING ALONG WITH AN UPPER LEVEL DISTURBANCE MOVING SOUTHWARD ACROSS PORTIONS OF EAST TEXAS AND NORTH LOUISIANA WILL RESULT IN WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND EVENING. THE BEST AREAS FOR THUNDERSTORM DEVELOPMENT THROUGH TONIGHT WILL BE ALONG THE INTERSTATE 20 CORRIDOR AND SOUTHWARD. IF ANY SEVERE THUNDERSTORMS DO DEVELOP THEY WOULD BE ISOLATED IN NATURE. GUSTY WINDS AND POSSIBLE HAIL COULD ACCOMPANY THE STRONGER STORMS...BUT NO WIDESPREAD SEVERE WEATHER IS EXPECTED ACROSS THE REGION THROUGH TONIGHT. ACTIVATION OF EMERGENCY MANAGERS...STORM SPOTTERS...AND SKYWARN NETWORKS...IS NOT ANTICIPATED THROUGH TONIGHT.
TXZ152-153-165>167-252000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 224 PM CDT THU JUL 25 2002 ...STRONG THUNDERSTORMS OVER DEEP EAST TEXAS... STRONG THUNDERSTORMS HAVE FORMED OVER DEEP EAST TEXAS THIS AFTERNOON...IN THE VICINITY OF NACOGDOCHES AND LUFKIN. THESE THUNDERSTORMS MAY BRIEFLY BECOME SEVERE...WITH DAMAGING STRAIGHT LINE WINDS THE MAIN WEATHER CONDITION EXPECTED IN THE STORMS. BRIEF HEAVY RAINFALL WILL ALSO OCCUR IN THESE THUNDERSTORMS... PARTICULARLY IN THE NACOGDOCHES AREA...AS THE THUNDERSTORMS MOVE SLOWLY SOUTH OVER THE AREA.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2002Every state in 2002This day in weather historyWarnings in Texas, July 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5304996.